# SDR REXA2012030300291

- Difficulty date: March 3, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9187
- Aircraft time: 9,240 hours, 6,487 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT ENG BLEED CAUTION MSG.  TROUBLESHOT TO MT29 VIA ECS SYSTEM TEMP/ PRESSURE CHECK.  REMOVED AND REPLACED MT29 OPS CHECK GOOD AT THIS TIME.  OK FOR SCV.
